# SDR AWXA200301217

- Difficulty date: September 30, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 694754216
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-17 CHECK A .7500 INCH CRACK WAS FOUND ON RT WING INBOARD UPPER TRAILING EDGE FIXED FAIRING LOWER INBOARD ANGLE ATTACH BRACKET, AT WING TO BODY FAIRING ATTACH POINT BS 727. MAINTENANCE REMOVED CRACKED LOWER INBOARD ANGLE ATTACH BRACKET AT BS 727; FABRICATED A NEW REPLACEMENT ANGLE ATTACH BRACKET; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 1.
